Almost day #5

Discussion in 'Fibromyalgia Main Forum' started by shari1677, Jan 19, 2010.

  1. shari1677

    shari1677 New Member

    I'm going out of my mind here, not only with pain, but also with agitation, depression and overall anger.

    I'm having trouble working and concentrating. I'm irritable with my daughter and pets.

    I'm in PAIN - ALOT OF PAIN!!

    Which is worse people - being dependent on narcotics - or feeling like this???

    I'm beginning to think going off the narcotics was the wrong thing to do.

  2. TigerLilea

    TigerLilea Active Member

    You are going through withdrawal, and, unfortunately, the pain, agitation, depression and anger are all part of the withdrawal process. This was the reason that some people here felt you would have been better off had you slowly tapered off of the meds rather than going cold turkey.

    I've never had to detox before, however, I would imagine that you are probably at the worst point right now. If you can hang in there a little bit longer, you will get to the other side. Then you will know for sure whether or not you still need to be on your current pain pills.

    Hang in there!
  3. nah.stacey

    nah.stacey Member

    It wasn't worth it.

    The only worth I got out of the cold turkey was to prove to myself and my hubby is that the percocet was making my life bearable and that I wasn't ADDICTED only DEPENDANT.

    Big difference. Do a search at the top of the page and you will be able to see where I post the same topic and the same withdrawl and for me personally, THE PAIN ISN"T WORTH IT.

    My life is not a life with the pain I have without the percocet to tame it.

    Best of Luck,
  4. JLH

    JLH New Member

    You have made it this far! Remember .... just take it one day at a time.

    I am sure you are in a lot of pain.

    As far as which is worse -- being dependent upon narcotics -- or feeling like dirt?

    Remember, when you started, you WANTED to go off them! You were aware that you have an addictive personality, and that you abuse the narcotics when you have them. So, I think you will be thankful that you have withdrawn from them whenever it's all over.

    I think it was the wrong thing for you to quit cold turkey, but not to wean yourself off of them gradually, which might not have been so hard on your body.

    Keep telling yourself that this is what you want for yourself and for your daughter.

    Good luck.
    [This Message was Edited on 01/20/2010]